On regular reduced products

Juliette Kennedy, Saharon Shelah

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    JournalJournal of Symbolic Logic
    Issue number3
    Pages (from-to)1169-1177
    Number of pages9
    Publication statusPublished - 2002
    MoE publication typeA1 Journal article-refereed

    Fields of Science

    • 111 Mathematics

    Cite this

    Kennedy, J., & Shelah, S. (2002). On regular reduced products. Journal of Symbolic Logic, 67(3), 1169-1177.